Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 14, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Jun 2, 2018, 2:28 PM EDT for Brooks County, Lowndes County, Georgia. It took effect at Jun 2, 2018, 3:56 PM EDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2018, 2:28 PM EDT (18:28 UTC)
- In effect from
- Jun 2, 2018, 3:56 PM EDT
- Expired
- Jun 4, 2018, 3:47 PM EDT
- In force
- 48 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Brooks County, GA, Lowndes County, GA
The radar
The Moody AFB radar (KVAX), 29 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Withlacoochee River above Valdosta (Skipper Bridge Rd) (VDSG1). The gauge peaked at 15.04 ft at Jun 4, 2018, 1:00 AM EDT.
- Action stage
- 131 ft
- Minor stage
- 135 ft
- Moderate stage
- 142 ft
- Major stage
- 145 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 023177483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
807 WGUS42 KTAE 021828 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 228 PM EDT Sat Jun 2 2018 ...The National Weather Service in Tallahassee has issued a Flood Warning for the following rivers in Georgia... Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC027-185-031827- /O.NEW.KTAE.FL.W.0014.180602T1956Z-180604T0000Z/ /VDSG1.1.ER.180602T1956Z.180603T0600Z.180603T1200Z.NO/ 228 PM EDT Sat Jun 2 2018 The National Weather Service in Tallahassee has issued a * Flood Warning for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * From this afternoon, until further notice. * At 1:30 PM Saturday the stage was 134.9 feet. * Minor flooding is forecast. * Flood stage is 135.0 feet. * Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
5 follow-up statements
839 WGUS82 KTAE 030116 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 916 PM EDT Sat Jun 2 2018 ...The Flood Warning continues for the following rivers in Georgia... Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC027-185-040116- /O.EXT.KTAE.FL.W.0014.000000T0000Z-180604T0336Z/ /VDSG1.1.ER.180602T1930Z.180603T0600Z.180603T1536Z.NO/ 916 PM EDT Sat Jun 2 2018 ...Flood Warning extended until Sunday evening...The Flood Warning continues for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * Until Sunday evening. * At 8:30 PM Saturday the stage was 135.1 feet. * Minor flooding is occurring and Minor flooding is forecast to continue. * Flood stage is 135.0 feet. * The current stage of 135.1 feet is the same as M feet in the old datum. * Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
400 WGUS82 KTAE 031815 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 215 PM EDT Sun Jun 3 2018 ...The Flood Warning continues for the following rivers in Georgia... Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC027-185-040711- /O.EXT.KTAE.FL.W.0014.000000T0000Z-180604T0711Z/ /VDSG1.1.ER.180602T1930Z.180603T0615Z.180603T1911Z.NO/ 215 PM EDT Sun Jun 3 2018 ...Flood Warning extended until late tonight...The Flood Warning continues for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * Until late tonight. * At 1:30 PM Sunday the stage was 135.1 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 135.0 feet. * Forecast: The river will continue to gradually fall to below flood stage by late this evening. * Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
759 WGUS82 KTAE 040101 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 901 PM EDT Sun Jun 3 2018 ...The Flood Warning continues for the following rivers in Georgia... Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC027-185-042200- /O.EXT.KTAE.FL.W.0014.000000T0000Z-180604T2200Z/ /VDSG1.1.ER.180602T1930Z.180604T0030Z.180604T1000Z.NO/ 901 PM EDT Sun Jun 3 2018 ...Flood Warning extended through Monday morning...The Flood Warning continues for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * Until Monday morning. * At 8:30 PM Sunday the stage was 135.3 feet. * Minor flooding is occurring and is forecast to continue. * Flood stage is 135.0 feet. * Forecast: The river will continue to slowly fall to below flood stage by Monday morning. * Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
781 WGUS82 KTAE 041051 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 651 AM EDT Mon Jun 4 2018 ...The Flood Warning continues for the following rivers in Georgia... Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC027-185-050600- /O.EXT.KTAE.FL.W.0014.000000T0000Z-180605T0600Z/ /VDSG1.1.ER.180602T1930Z.180604T0545Z.180604T1800Z.NO/ 651 AM EDT Mon Jun 4 2018 ...Flood Warning extended until late tonight...The Flood Warning continues for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * Until late tonight. * At 6:30 AM Monday the stage was 135.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 135.0 feet. * Forecast: The river will continue to fall to below flood stage by this afternoon. * Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
692 WGUS82 KTAE 041947 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 PM EDT Mon Jun 4 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and Lowndes Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interest along the river should monitor the latest forecasts, and be prepared to take necessary precautions to protect life and property. Do not drive cars through flooded areas. If you see flood waters: Turn around. Don't drown. For graphical hydrologic information, please go to weather.gov and click on your state. Select Rivers and Lakes AHPS under current conditions and click on your river point. && GAC027-185-042017- /O.CAN.KTAE.FL.W.0014.000000T0000Z-180605T0600Z/ /VDSG1.1.ER.180602T1930Z.180604T0545Z.180604T1845Z.NO/ 347 PM EDT Mon Jun 4 2018 The Flood Warning is cancelled for the Withlacoochee River above Valdosta (Skipper Bridge Rd). * At 3:30 PM Monday the stage was 134.96 feet. * Fell below flood stage at 2:45 PM Monday. * Flood stage is 135.0 feet. * Forecast: The river will continue to fall to 133.9 feet by Tuesday morning. * Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods. && LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Jun 2, 1:44 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 2, 1:44 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
144 PM EDT Sat Jun 2 2018
.AVIATION [Through 18Z Sunday]...
Widespread TSRA/+TSRA near all terminal through this evening.
Conditions will deteriorate around these storms to IFR/LIFR with
strong gusty winds in the vicinity. Outside of storm influence
conditions will range from MVFR to VFR with WNW winds under 10
kts. There is also a slight possibility for some patchy fog late
tonight.
&&
.PREV DISCUSSION [1000 AM EDT]...
.NEAR TERM [Through Today]...
Active weather will return to the region today as a weak surface
front moves through the region. A moist boundary layer remains in
place across the region and the atmosphere will quickly become
unstable later this morning as strong surface heating occurs. As a
result, CAPE values ranging between 2000-3000 J/Kg will be common
across the region this afternoon. This, coupled with forcing from
the aforementioned surface front will yield widespread thunderstorm
activity by early afternoon across the region. A weak lobe of
vorticity will advect into the region around the upper trough in
place over the eastern third of the CONUS late this morning/early
this afternoon, yielding a slight increase in mid level shear. As a
result, a few storms that develop this afternoon will be capable of
producing damaging wind gusts and small hail through the early
evening hours. Thunderstorm activity will wane with the loss of
daytime heating. Afternoon highs will rise into the upper 80s to low
90s.
.SHORT TERM [Tonight Through Monday]...
In the upper levels a trough extends from Virginia to Florida. A
ridge is centered over Texas. At the surface a low will be near
Virginia. A weak cold front will approach the region on Sunday and
move through Sunday night into Monday morning. This surface boundary
will increase shower and thunderstorm activity Sunday afternoon
through Sunday night. Forecast POPs are 40 to 60 percent for most
locations in the afternoon/evening on Sunday. POPs will remain
elevated at 30 to 40 percent after dark. A few strong to severe
storms are possible since instability is forecast to be very high
with CAPE 3000 to 4000 J/KG on Sunday. SPC has a marginal risk for
severe for most of the region.
By Monday morning most of the activity will be moving out as the
front moves through. Some showers and thunderstorms will still be
possible in parts of Big Bend Florida. By Monday afternoon high
pressure will be moving into the region. Highs will be in the lower
90s on Sunday and near 90 on Monday. The heat index will be near 100
degrees on Sunday. Drier air will move in on Monday bringing some
relief from the humidity. It will still be hot though.
.LONG TERM [Monday Night Through Saturday]...
A trough will be over the region until a ridge builds in on
Friday. At the surface weak high pressure will be in place until a
low with possibly a weak cold front approaches Wednesday into
Thursday. POPs will be fairly low this week. The best chance for
showers and thunderstorms will be Wednesday, Thursday and Friday
afternoons with POPs of 20 to 30 percent. Lows will be in the 60s
or near 70. Highs will be near 90.
.MARINE...
Westerly or southwesterly winds will be a little stronger this
weekend around 15 to 20 knots at times. On Monday winds will become
northwesterly as a weak cold front moves through. Seas will be 2 to
4 feet this weekend.
.FIRE WEATHER...
Red flag conditions are not expected through much of the next week.
Elevated chances for wetting rains will exist today and again on
Sunday before a drier pattern sets up for next week.
.HYDROLOGY...
Most local rivers are steady or falling. Except for the
Withlacoochee River and the Suwannee River which are gradually
rising. The Apalachicola River at Blountstown has crested and is
gradually falling.
Scattered showers and thunderstorms are forecast this weekend. Then
a drier weather pattern will be in place next week. Forecast rain
totals are one inch or less over the next seven days.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 96 74 93 65 / 20 40 40 10 0
Panama City 77 88 75 87 69 / 20 30 40 10 0
Dothan 73 94 71 88 63 / 20 60 40 0 0
Albany 73 94 72 89 63 / 20 50 40 0 0
Valdosta 73 94 73 90 64 / 20 40 40 10 0
Cross City 75 91 76 89 67 / 20 30 30 30 10
Apalachicola 77 87 76 87 70 / 20 30 30 20 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
for Coastal Bay-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Pullin
LONG TERM...McD
AVIATION...Humphreys
MARINE...Pullin
FIRE WEATHER...McD
HYDROLOGY...PullinIn the hours before
Special weather statement, Jun 2, 1:42 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
142 PM EDT SAT JUN 2 2018
GAZ123-125-144-145-021845-
Baker GA-Dougherty GA-Mitchell GA-Calhoun GA-
142 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGHERTY...
NORTHEASTERN MITCHELL...NORTHERN BAKER AND SOUTHEASTERN CALHOUN
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 245 PM EDT...
At 142 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leary, or 9 miles southeast of Morgan, moving east at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Newton, Baconton, Leary, Flint, Milford, Red Store Crossroads,
Bermuda, Elmodel Wma, Holt, Ducker and Patmos.
LAT...LON 3135 8460 3160 8446 3145 8419 3144 8405
3125 8419
TIME...MOT...LOC 1742Z 284DEG 19KT 3142 8450
ADLSpecial weather statement, Jun 2, 1:55 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
155 PM EDT SAT JUN 2 2018
GAZ146-158-159-021845-
Brooks GA-Colquitt GA-Thomas GA-
155 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN THOMAS...NORTHWESTERN
BROOKS AND SOUTHERN COLQUITT COUNTIES UNTIL 245 PM EDT...
At 154 PM EDT, Doppler radar was tracking a strong thunderstorm near
Coolidge, or 13 miles southeast of Pelham, moving east at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Moultrie, Ochlocknee, Pavo, Coolidge, Berlin, Barwick, Autreyville,
Enon, Patten, Center Hill, Spence Airport, Merrillville, Chastain,
Moultrie Municipal A/P, Hollis and Murphy.
LAT...LON 3085 8370 3099 8408 3108 8404 3108 8401
3110 8400 3110 8401 3111 8401 3111 8400
3114 8400 3117 8399 3114 8359
TIME...MOT...LOC 1754Z 286DEG 14KT 3104 8396
ADLSpecial weather statement, Jun 2, 2:01 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
201 PM EDT SAT JUN 2 2018
FLZ010-011-013-016-026-GAZ155-156-021900-
Liberty FL-Gadsden FL-Calhoun FL-Jackson FL-Washington FL-Decatur GA-
Seminole GA-
201 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND NORTHERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...GADSDEN AND NORTHERN LIBERTY
COUNTIES IN BIG BEND OF FLORIDA...EAST CENTRAL WASHINGTON COUNTY IN
THE PANHANDLE OF FLORIDA...SOUTHERN DECATUR AND SOUTHEASTERN SEMINOLE
COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 300 PM EDT/200 PM CDT/...
At 200 PM EDT/100 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles east of Chipley, moving southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Quincy, Blountstown, Havana, Marianna, Greensboro, Chattahoochee,
Bradford, Sneads, Gretna, Bristol, Cottondale, Grand Ridge,
Greenwood, Altha, Alford, Attapulgus, Wausau, Rock Bluff, Moose Pond
and Ocheesee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT/700 PM
CDT/ for Big Bend of and the Panhandle of Florida...and southwestern
Georgia.
LAT...LON 3065 8563 3091 8532 3087 8474 3073 8438
3069 8438 3069 8434 3033 8472 3032 8471
3027 8476 3054 8538 3057 8538 3057 8544
TIME...MOT...LOC 1800Z 294DEG 21KT 3077 8539
ADLSpecial weather statement, Jun 2, 2:03 PM EDT, 25 minutes before
Special Weather Statement National Weather Service Tallahassee FL 203 PM EDT SAT JUN 2 2018 GAZ125>129-144>146-021845- Tift GA-Worth GA-Colquitt GA-Lee GA-Baker GA-Dougherty GA- Mitchell GA-Turner GA- 203 PM EDT SAT JUN 2 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TURNER...EASTERN DOUGHERTY...NORTHEASTERN MITCHELL...SOUTH CENTRAL LEE...NORTHEASTERN BAKER...NORTHWESTERN COLQUITT...NORTHWESTERN TIFT AND WORTH COUNTIES UNTIL 245 PM EDT... At 203 PM EDT, Doppler radar was tracking a strong thunderstorm near Putney, moving east at 25 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Albany, Sylvester, Putney, Baconton, Poulan, Doerun, East Albany, Marine Corps Logistics Base, Turner City, Terrell, Schley, Funston, Sumner, Sale City, Minton, Stocks, Radium Springs, Sylvester Airport, Anderson City and Parkerville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 800 PM EDT for south central and southwestern Georgia. LAT...LON 3134 8429 3170 8414 3163 8356 3114 8389 TIME...MOT...LOC 1803Z 291DEG 22KT 3152 8418 55-SCHOLL
Special weather statement, Jun 2, 2:22 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
222 PM EDT SAT JUN 2 2018
GAZ127>131-146>148-161-021915-
Berrien GA-Tift GA-Lanier GA-Worth GA-Colquitt GA-Irwin GA-Cook GA-
Turner GA-Ben Hill GA-
222 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOK...IRWIN...BERRIEN...
SOUTHEASTERN TURNER...LANIER...NORTHEASTERN COLQUITT...TIFT...BEN
HILL AND SOUTHEASTERN WORTH COUNTIES UNTIL 315 PM EDT...
At 221 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Rhine to near Omega.
Movement was southeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Tifton, Nashville, Adel, Ocilla, Fitzgerald, Lakeland, Moultrie,
Sparks, Enigma, Omega, Ray City, Norman Park, Lenox, Ty Ty, Alapaha,
Phillipsburg, Mystic, Unionville, Schley and Meigs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Georgia.
LAT...LON 3118 8354 3120 8388 3163 8357 3164 8340
3184 8326 3185 8318 3181 8313 3182 8311
3178 8299 3166 8300 3161 8306 3156 8306
3148 8311 3146 8315 3140 8314 3133 8306
3128 8304 3119 8305 3118 8297 3096 8297
TIME...MOT...LOC 1821Z 308DEG 26KT 3188 8315 3131 8361
55-SCHOLLSpecial weather statement, Jun 2, 2:27 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Tallahassee FL
227 PM EDT SAT JUN 2 2018
FLZ016-017-026-027-021930-
Liberty FL-Gadsden FL-Inland Wakulla FL-Leon FL-
227 PM EDT SAT JUN 2 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WAKULLA...
GADSDEN...NORTHEASTERN LIBERTY AND LEON COUNTIES UNTIL 330 PM EDT...
At 226 PM EDT, Doppler radar was tracking a strong thunderstorm near
Quincy, moving east at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Midway, Quincy, Tallahassee, Havana, Woodville, Florida State
University, Florida A And M, Tallahassee Comm College, Doak Campbell
Stadium, Gretna, Lake Bradford, Leon Sinks, Douglas City, Gaither
Community Center, Tallahassee Memorial Hosp, Florence, Jamieson,
Eight Mile Pond, Quincy Airport and Lowry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3042 8482 3070 8460 3070 8449 3063 8405
3024 8430
TIME...MOT...LOC 1826Z 290DEG 24KT 3053 8461
ADLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 11:22 AM EDT | Special Weather Statement | TAE | Berrien, Tift | 38 min |
| Jun 2, 11:55 AM EDT | Special Weather Statement | TAE | Berrien | 65 min |
| Jun 2, 12:11 PM EDT | Special Weather Statement | TAE | Clay, Quitman | 49 min |
| Jun 2, 12:17 PM EDT | Special Weather Statement | TAE | Dougherty | 43 min |
| Jun 2, 12:39 PM EDT | Special Weather Statement | TAE | Clay, Randolph | 51 min |
| Jun 2, 1:09 PM EDT | Special Weather Statement | TAE | Calhoun, Terrell | 51 min |
| Jun 2, 1:12 PM EDT | Special Weather Statement | TAE | Baker, Mitchell | 48 min |
| Jun 2, 1:29 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 46 min |
| Jun 2, 1:42 PM EDT | Special Weather Statement | TAE | Baker | 63 min |
| Jun 2, 1:55 PM EDT | Special Weather Statement | TAE | Thomas | 50 min |
| Jun 2, 2:03 PM EDT | Special Weather Statement | TAE | Dougherty, Worth | 42 min |
| Jun 2, 2:09 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Thomas | 29 min |
| Jun 2, 2:21 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 19 min |
| Jun 2, 2:22 PM EDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier, Tift | 53 min |
| Jun 2, 2:36 PM EDT | Special Weather Statement | TAE | Brooks, Lowndes | 39 min |
| Jun 2, 2:41 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lanier, Lowndes | 49 min |
| Jun 2, 3:16 PM EDT | Special Weather Statement | TAE | Lowndes | 44 min |
| Jun 2, 3:26 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 19 min |
| Jun 2, 5:18 PM EDT | Special Weather Statement | TAE | Early | 42 min |
| Jun 2, 5:24 PM EDT | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Jun 2, 5:55 PM EDT | Special Weather Statement | TAE | Miller, Seminole | 65 min |
| Jun 2, 6:04 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Early, Miller, Seminole | 56 min |
| Jun 2, 6:17 PM EDT | Special Weather Statement | TAE | Calhoun, Clay, Randolph | 58 min |
| Jun 2, 6:22 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 38 min |
| Jun 2, 6:37 PM EDT | Special Weather Statement | TAE | Decatur | 38 min |
| Jun 2, 6:53 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady, Seminole | 37 min |
| Jun 2, 7:07 PM EDT | Special Weather Statement | TAE | Grady | 38 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.